EconPapers    
Economics at your fingertips  
 

A boundary value problem in the hyperbolic space

P. Amster, G. Keilhauer and M. C. Mariani

Abstract and Applied Analysis, 1999, vol. 4, 1-5

Abstract:

We consider a nonlinear problem for the mean curvature equation in the hyperbolic space with a Dirichlet boundary data g . We find solutions in a Sobolev space under appropriate conditions on g .

Date: 1999
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/4/671289.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/4/671289.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:671289

DOI: 10.1155/S1085337599000251

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:671289